Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Can taking chantix cause an increase in PSA level?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Can taking Chantix cause an increase in PSA level.
Posted Fri, 31 Aug 2012 in Medicines and Side Effects
Answered by Dr. Rakesh Madhyastha 11 minutes later

Thanks for your query

No chantinx cannot increase Psa levels. If your Psa is enlarged then please seek help from a urologist to rule our prostate enlargement. You might also want to get a prevoid and post void ultrasound of bladder to rule out significant enlargement of prostate

I hope I was of help, if you have any further queries please get back to me

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor